Tips on minimizing withdrawal symptoms from Effexor (aka Venlafaxine)
I have been taking Effexor/Venlafaxine for years and tried to get off it a few times but each time I try to give up the chemical withdrawal symptoms are a horror story and I give up giving up. Anyone got any tips or tried and tested strategies? Thank you
Interested in more discussions like this? Go to the Depression & Anxiety Support Group.
Hey Clever Mom. Heres what I would do. Talk to a pharmacist and see what he ir she advises. I would also speak with your Doctor even though you dont trust the person. Best be cautious here instead of having a setback later. I’m also getting off this awful crap and I will never, ever go on it again. Hang in there and try smiling too. Confuses the he k out of everyone. Enjoy your evening.
What an ungrateful …. we buy stuff for our grandkids all the time. Some people are just plain friggin weird and you cant fix that!!!!!!!!
Wise wisdom Shaker1956, I greatly appreciate your advise!
Been off ativan for5wks,stupidly cold turkey, at first I had some bad withdrawals, but little by little they are starting to go away. I try to take it day by day, try to watch my diet,exercise, think positive and pray. I know it,s a long road but I know someday I will see the light at the end of the tunnel.
Hey C-mom. I have dealt with crappy military doctors also and crappy civilian ones as well. My present doctor does not beleive in pushing pills so I exercise a ton and watch what I eat. Just got
tostick this out and get on with life I guess…..
Attaboy Angelo. Ya gotta think positive. Keep putting ur best foot forward and dont look back!!!!!
How long have you been reducing your dosage. 5 weeks great.
What are your next step to get off it?
Am on 37.5 now and starting to night taking 2 pellets out a day .. some side effects but am going to get off this ASAP
Oh my gosh girl, I didn't recognize you!!!! Oh my gosh I am so happy for you. You are back in charge of the world you live in, such as that is with your husband overseas. I am thrilled.
You feel wonderful to me. (Empath) I feel strength, smarts, even some happiness. Hipp hipp horray for you.
Oh you got me all excited girl. When you first got here you felt like a kicked wet dog, dragging yourself in here. I know you sounded like you were close to the end of your rope.
That is quite a turn around since the first of June. GOOD FOR YOU!
Now remember you still got some ways to go.
I think I started weaning a year ago. Don't do what I did. Just took no med until the symptoms got TOO BAD then took another 150 mg. I think I found this site 1 month after I quit. Click on my name and read my first post. I was miserable. I am kind of chuckling cuz that is such an understatement.
So shaker, GOOD FOR YOU.
Hahahaha. You got the wrong person there Brightwings.